Jump to content
CrazyBoards.org

I took all my knonopins


Recommended Posts

Like an idiot, I decided to "use" about a month ago. I took all my klonopins and began drinking and drugging. Now, I'm screwed because I'm out of them and I'm having panic attacks and I can't sleep.

Is there anything natural I can take to get the edge off! I cannot go to the ER, that will make my irritability worse plus family will ask questions.

HELP!

Link to comment
Share on other sites

Depends what kind of drinking and drugging you mean.  If you were hardcore and you're really fucked up you should go to the hospital.  And hey, don't play with benzos.  That's pretty dangerous to take too much esp. with alcohol.  Its your health, you do whatever you want.

PBF

Link to comment
Share on other sites

Like an idiot, I decided to "use" about a month ago. I took all my klonopins and began drinking and drugging. Now, I'm screwed because I'm out of them and I'm having panic attacks and I can't sleep.

Is there anything natural I can take to get the edge off! I cannot go to the ER, that will make my irritability worse plus family will ask questions.

HELP!

<{POST_SNAPBACK}>

Sorry to hear about your situation. I really hope you are able to stop yourself from getting into this situation again with the K. (Plus the drinking/drugging probably isn't going do be doing good things for your stability...)

That being said, there's a supplement that might help you. It's called Niacinamide (related to Niacin, one of the B vitamins). It's supposed to have affinity for the receptors that the benzos hit, and has similar anxiolytic effects. Niacinamide does have a shorter half-life (4-6 hrs) than Klonopin, so you would have to dose more frequently. But, I don't know what the dosage equivalent would be for 1 mg Klonopin. NB: "rare liver problems have occurred at amounts in excess of 1,000 mg per day".

Link to comment
Share on other sites

Active B6 (P5P) and manganese can help in the body's own production of GABA (which benzos and alcohol work on), and keeping your protein levels high can help too. That said, suddenly stopping Klonopin can cause increasingly unbalanced effects including seizures. If you have a doctor you trust, you should come clean or if you absolutely can't, make up a lie about where your klonopin went and get some more. Stopping suddenly produces far more unsettling effects than tapering off benzos. If you absolutely absolutely can't get back on your meds, a little wine each night can also ease the GABA shock, but with the extreme caveat that obviously you are prone to abuse (at least currently) and a glass of wine may turn into a couple glasses or a pint of whiskey or whatever.

Ideally you find a doctor who qill work with you to taper you off the Klonopin safely, since it appears to be a risk for uncontrolled use for you. For what it's worth, I once took about 30 of my Klonopin, in a completely failed impulsive suicide attempt (just gave myself a bad hangover), and have otherwise never taken more than prescribed at all. On the other hand, when off Klonopin I'm much more likely to drink, and therefore more likely to drink excessively or for inappropriate reasons. You should look at your past behavior and see just how prone you are to abuse the med. In the meantime, you should NOT be suddenly off the drug, as this will affect your judgment and assessment of all sorts of things, in addition to other destabilizing effects.

Link to comment
Share on other sites

Active B6 (P5P) and manganese can help in the body's own production of GABA (which benzos and alcohol work on), and keeping your protein levels high can help too. That said, suddenly stopping Klonopin can cause increasingly unbalanced effects including seizures. If you have a doctor you trust, you should come clean or if you absolutely can't, make up a lie about where your klonopin went and get some more. Stopping suddenly produces far more unsettling effects than tapering off benzos. If you absolutely absolutely can't get back on your meds, a little wine each night can also ease the GABA shock, but with the extreme caveat that obviously you are prone to abuse (at least currently) and a glass of wine may turn into a couple glasses or a pint of whiskey or whatever.

Ideally you find a doctor who qill work with you to taper you off the Klonopin safely, since it appears to be a risk for uncontrolled use for you. For what it's worth, I once took about 30 of my Klonopin, in a completely failed impulsive suicide attempt (just gave myself a bad hangover), and have otherwise never taken more than prescribed at all. On the other hand, when off Klonopin I'm much more likely to drink, and therefore more likely to drink excessively or for inappropriate reasons. You should look at your past behavior and see just how prone you are to abuse the med. In the meantime, you should NOT be suddenly off the drug, as this will affect your judgment and assessment of all sorts of things, in addition to other destabilizing effects.

<{POST_SNAPBACK}>

Link to comment
Share on other sites

Active B6 (P5P) and manganese can help in the body's own production of GABA (which benzos and alcohol work on), and keeping your protein levels high can help too. That said, suddenly stopping Klonopin can cause increasingly unbalanced effects including seizures. If you have a doctor you trust, you should come clean or if you absolutely can't, make up a lie about where your klonopin went and get some more. Stopping suddenly produces far more unsettling effects than tapering off benzos. If you absolutely absolutely can't get back on your meds, a little wine each night can also ease the GABA shock, but with the extreme caveat that obviously you are prone to abuse (at least currently) and a glass of wine may turn into a couple glasses or a pint of whiskey or whatever.

Ideally you find a doctor who qill work with you to taper you off the Klonopin safely, since it appears to be a risk for uncontrolled use for you. For what it's worth, I once took about 30 of my Klonopin, in a completely failed impulsive suicide attempt (just gave myself a bad hangover), and have otherwise never taken more than prescribed at all. On the other hand, when off Klonopin I'm much more likely to drink, and therefore more likely to drink excessively or for inappropriate reasons. You should look at your past behavior and see just how prone you are to abuse the med. In the meantime, you should NOT be suddenly off the drug, as this will affect your judgment and assessment of all sorts of things, in addition to other destabilizing effects.

<{POST_SNAPBACK}>

<{POST_SNAPBACK}>

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...